Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Fage, M K

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 13

Number of views:
This page:216
Abstract pages:2262
Full texts:1202

http://www.mathnet.ru/eng/person27610
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/214502

Publications in Math-Net.Ru
1970
1. M. K. Fage, “The sweep method”, Dokl. Akad. Nauk SSSR, 191:2 (1970),  286–289  mathnet  mathscinet  zmath
1959
2. M. K. Fage, “Integral representations of operator-analytic functions of one independent variable”, Tr. Mosk. Mat. Obs., 8 (1959),  3–48  mathnet  mathscinet  zmath
3. M. K. Fage, “М. К. Фаге. Эквивалентность обыкновенных линейных дифференциальных операторов”, Mat. Pros., Ser. 2, 4 (1959),  236–239  mathnet
1958
4. M. K. Fage, “Operator-analytic functions of one independent variable”, Tr. Mosk. Mat. Obs., 7 (1958),  227–268  mathnet  mathscinet  zmath
5. M. K. Fage, “Two spectral distribution matrices”, Uspekhi Mat. Nauk, 13:1(79) (1958),  207–210  mathnet  mathscinet  zmath
6. M. K. Fage, “Solution of a Cauchy problem by increasing the number of independent variables”, Mat. Sb. (N.S.), 46(88):3 (1958),  261–290  mathnet  mathscinet  zmath
7. M. K. Fage, “The Cauchy problem for Bianchi's equation”, Mat. Sb. (N.S.), 45(87):3 (1958),  281–322  mathnet  mathscinet  zmath
1957
8. M. K. Fage, “Integral representations of analytical operator functions of one variable”, Dokl. Akad. Nauk SSSR, 115:5 (1957),  874–877  mathnet  mathscinet  zmath
9. M. K. Fage, “Operator-analytical functions of an independent variable”, Dokl. Akad. Nauk SSSR, 112:6 (1957),  1008–1011  mathnet  mathscinet  zmath
10. M. K. Fage, “Construction of operators of transformation and solution of a problem of moments for ordinary linear differential equations of arbitrary order”, Uspekhi Mat. Nauk, 12:1(73) (1957),  240–245  mathnet  mathscinet  zmath
1953
11. M. K. Fage, “On symmetry and symmetrizability of influence functions”, Mat. Sb. (N.S.), 32(74):2 (1953),  345–352  mathnet  mathscinet  zmath
1951
12. M. K. Fage, “On symmetrizable matrices”, Uspekhi Mat. Nauk, 6:3(43) (1951),  153–156  mathnet  mathscinet  zmath
1949
13. M. K. Fage, “The symmetry theorem for Hermitian operators”, Mat. Sb. (N.S.), 24(66):1 (1949),  107–117  mathnet  mathscinet  zmath

1971
14. G. I. Marchuk, M. K. Fage, B. G. Kuznetsov, A. N. Konovalov, Yu. I. Shokin, “To the 50th birthday of the Member of the Academy, N. N. Yanenko”, Sibirsk. Mat. Zh., 12:6 (1971),  1179–1180  mathnet  zmath; Siberian Math. J., 12:6 (1971), 843–844
1957
15. M. K. Fage, “Письмо в редакцию”, Dokl. Akad. Nauk SSSR, 113:2 (1957),  248  mathnet
16. M. K. Fage, “Letter to the Editor”, Uspekhi Mat. Nauk, 12:3(75) (1957),  284  mathnet
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021